MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 09/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report(b)(4) returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.(b)(4).Note: manufacturer contacted customer on 10/2/2017 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results accompanied by symptoms.Daughter is calling on behalf of the customer.The customer is concerned with the result of 77mg/dl compared to the paramedic result of 22mg/dl.The expected fasting blood glucose test result range is 79-112mg/dl.The customer did report symptoms of being unresponsive.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification.The test strip lot manufacturer's expiration date is 06/30/2019 and open vial date approximately three weeks ago.The meter memory was reviewed for previous test result history.(date/time not stored correctly): 1:93mg/dl (b)(6) 2017 pm fasting: no.2:266mg/dl (b)(6) 2017 pm fasting: no.3:164mg/dl (b)(6) 2017 pm fasting: no.4:253mg/dl (b)(6) 2017 pm fasting: no.5:77mg/dl (b)(6) 2017 am fasting: yes.Because of the symptoms of her mother being very listless and then unresponsive the paramedics were called.The paramedics ran a blood immediately and the results were 22mg/dl then on the true track meter 77mg/dl.Paramedics gave her an iv and the dr.Was called.Mother is at home.The customer today is feeling well.She receives her insulin once at evening the same dosage every night.The time and date are not correct in this meter.No further details regarding medical attention provided by paramedics.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6945561
Report Number1000113657-2017-01797
Device Sequence Number683495
Product Code NBW
UDI-Device Identifier00011822577540
UDI-Public(01)00011822577540
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1